| Catalog Number |
448010 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: the complaint on contamination associated with phoenix ap instrument was reported.Bd remote assistance assisted the customer in decontaminating the instrument.After that, qc passed, and the issue was resolved.This is an unconfirmed failure of a bd product.The root cause of the failure is not known.Device history record review for the instrument is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history review was completed and no previous complaints related to this failure mode.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Bd quality will continue to closely monitor for trends associated with this complaint.
Event or Problem Description
It was reported while using the bd phoenix¿ ap the user noted device contamination and related downstream erroneous results.The device was decontaminated.No health impact or consequence reported.